Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

On decomposable rational maps


Authors: Carlos Cabrera and Peter Makienko
Journal: Conform. Geom. Dyn. 15 (2011), 210-218
MSC (2010): Primary 37F10; Secondary 30D05
Published electronically: November 22, 2011
MathSciNet review: 2869014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ R$ is a rational map, the main result is a uniformization theorem for the space of decompositions of the iterates of $ R$. Secondly, we show that Fatou conjecture holds for decomposable rational maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 30D05

Retrieve articles in all journals with MSC (2010): 37F10, 30D05


Additional Information

Carlos Cabrera
Affiliation: Instituto de Matemáticas, Unidad Cuernavaca, University Nacional Autonoma de Mexico, Universidad s/n Col Lomas de Chamilpa, 62100 Cuernavaca, Mexico
Email: carlos@matcuer.unam.mx

Peter Makienko
Affiliation: Instituto de Matemáticas, Unidad Cuernavaca, University Nacional Autonoma de Mexico, Universidad s/n Col Lomas de Chamilpa, 62100 Cuernavaca, Mexico
Email: makienko@matcuer.unam.mx

DOI: http://dx.doi.org/10.1090/S1088-4173-2011-00233-5
PII: S 1088-4173(2011)00233-5
Received by editor(s): June 30, 2011
Published electronically: November 22, 2011
Additional Notes: This work was partially supported by PAPIIT project IN 100409 and CONACYT 153850.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.